Alert archive / Texas / Special Weather Statements in 2016

Special Weather Statement, NWS Norman, OK

July 15, 2016Archer County, Texas

NWS Norman, OK issued this special weather statement at Jul 15, 2016, 3:21 AM CDT for Archer County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2016, 3:21 AM CDT (08:21 UTC)
Expired
Jul 15, 2016, 4:00 AM CDT
In force
39 min
Issued by
NWS Norman, OK

County Archer County, TX

The radar

The Altus AFB radar (KFDR), 74 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1267 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
2105 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

655 
WWUS84 KOUN 150821
SPSOUN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
321 AM CDT FRI JUL 15 2016
 
TXZ088-089-150900-
ARCHER TX-BAYLOR TX-
321 AM CDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ARCHER AND
NORTHEASTERN BAYLOR COUNTIES UNTIL 400 AM CDT...

AT 321 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF
LAKE KEMP...MOVING SOUTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS... 
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
LAKE DIVERSION...LAKE KICKAPOO...WESTOVER...NORTHEASTERN LAKE KEMP...
DUNDEE AND MABELLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3348 9901 3376 9921 3383 9916 3383 9908
      3381 9896 3372 9862
TIME...MOT...LOC 0814Z 311DEG 22KT 3378 9908 

$$

MBS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Jul 15, 3:11 AM CDT, 10 minutes earlier.

Area forecast discussion, Jul 15, 3:11 AM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Norman OK
311 AM CDT FRI JUL 15 2016

.DISCUSSION...
A small cluster of showers and thunderstorms has been propagating
south and east across the OKC metro area this morning.  Very heavy
rainfall and strong winds are associated with the storms.

Additional storms have formed along an outflow boundary in southern
Oklahoma and northern Texas. By sunrise or shortly after, most of
the convection should be confined to south central and
southeastern Oklahoma.

Late this afternoon, thunderstorms are expected to develop over
eastern Colorado and western Kansas. During the mid to late
evening, a thunderstorm complex may move across parts of western
and northern Oklahoma and possibly central & southern Oklahoma
during the overnight hours. Confidence is the scenario is low.

Showers and thunderstorms may linger across mainly central and
eastern Oklahoma into Saturday morning.

Models have been rather consistent in building a mid and upper
level ridge over the Southern and Central Plains Sunday into the
early part of next week. This will bring a period of very hot and
dry weather, which will last through the end of next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  90  72  93  74 /  40  40  20   0
Hobart OK         94  72  98  75 /  30  40  10   0
Wichita Falls TX  97  75 100  76 /  30  20  10   0
Gage OK           90  68  96  74 /  30  60  10   0
Ponca City OK     88  71  90  75 /  30  50  30   0
Durant OK         94  76  97  75 /  40  20  20   0

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&
Hazardous weather outlook, Jul 14, 11:54 PM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1154 PM CDT THU JUL 14 2016

OKZ004>048-050>052-TXZ083>090-160500-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1154 PM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
MOVE ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH
EARLY FRIDAY. SOME OF THE STORMS COULD BECOME STRONG TO SEVERE
WITH HAIL UP TO THE SIZE OF HALF DOLLARS AND WIND GUSTS TO 60 MPH.

HEAVY RAIN LEADING TO FLOODING WILL BECOME AN INCREASING CONCERN
ACROSS THE AREA OVERNIGHT AND CONTINUE INTO FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL BE POSSIBLE THROUGH SATURDAY. THERE IS A
MARGINAL RISK OF SEVERE STORMS ACROSS THE NORTHERN-HALF OF
OKLAHOMA ON FRIDAY.

.HEAT...
HEAT SAFETY GUIDELINES SHOULD BE FOLLOWED TO AVOID HEAT RELATED
ILLNESSES. A PROLONGED PERIOD OF HOT TEMPERATURES IS EXPECTED
SUNDAY THROUGH NEXT WEEK.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ

In the hours before

Special weather statement, Jul 15, 2:21 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
221 AM CDT FRI JUL 15 2016

OKZ028>030-040-150815-
POTTAWATOMIE OK-MCCLAIN OK-CLEVELAND OK-GARVIN OK-
221 AM CDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POTTAWATOMIE...
MCCLAIN...SOUTHEASTERN CLEVELAND AND NORTHERN GARVIN COUNTIES UNTIL
315 AM CDT...

AT 221 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR NORMAN TO 4 MILES NORTHEAST OF ALEX...MOVING SOUTHEAST AT
25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN NORMAN...TECUMSEH...PAULS VALLEY...PURCELL...NOBLE...
SLAUGHTERVILLE...LINDSAY...LEXINGTON...STRATFORD...MAYSVILLE...
DIBBLE...WAYNE...WASHINGTON...PAOLI...ASHER...TRIBBEY...WANETTE...
BYARS...ETOWAH AND ROSEDALE.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 67 AND 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3473 9696 3465 9725 3467 9756 3468 9757
      3468 9760 3498 9767 3501 9767 3518 9723
      3527 9688
TIME...MOT...LOC 0719Z 324DEG 20KT 3527 9733 3497 9774

MBS
Local storm report, Jul 15, 2:27 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
227 AM CDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     FLASH FLOOD      OKLAHOMA CITY           35.47N 97.51W
07/15/2016                   OKLAHOMA           OK   BROADCAST MEDIA

            NW 11TH AND PENN AVE CARS STALLED.

0200 AM     FLASH FLOOD      OKLAHOMA CITY           35.47N 97.51W
07/15/2016                   OKLAHOMA           OK   PUBLIC

            RENO BETWEEN PORTLAND AVE AND MERIDAN ALMOST IMPASSABLE.

&&

EM
Special weather statement, Jul 15, 2:46 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
246 AM CDT FRI JUL 15 2016

OKZ027-039>041-046-150845-
CARTER OK-GRADY OK-MURRAY OK-GARVIN OK-STEPHENS OK-
246 AM CDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARTER...
SOUTHEASTERN GRADY...NORTHWESTERN MURRAY...GARVIN AND EASTERN
STEPHENS COUNTIES UNTIL 345 AM CDT...

AT 244 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
VELMA...MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
PAULS VALLEY...DAVIS...WYNNEWOOD...STRATFORD...BRAY...ELMORE CITY...
VELMA...KATIE...FOSTER...TATUMS...RATLIFF CITY...HENNEPIN...
ANTIOCH...PERNELL...COX CITY AND WHITEBEAD.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 55 AND 77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3434 9782 3472 9781 3485 9693 3453 9703
TIME...MOT...LOC 0744Z 258DEG 33KT 3457 9770

MBS
Special weather statement, Jul 15, 2:49 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
249 AM CDT FRI JUL 15 2016

OKZ028-030>032-040>043-047-150845-
POTTAWATOMIE OK-COAL OK-PONTOTOC OK-MCCLAIN OK-HUGHES OK-MURRAY OK-
JOHNSTON OK-SEMINOLE OK-GARVIN OK-
249 AM CDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POTTAWATOMIE...WESTERN
COAL...PONTOTOC...SOUTHEASTERN MCCLAIN...HUGHES...NORTHEASTERN
MURRAY...NORTHERN JOHNSTON...SEMINOLE AND EASTERN GARVIN COUNTIES
UNTIL 345 AM CDT...

AT 248 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 3 MILES SOUTHEAST OF JOHNSON TO 5 MILES EAST OF KATIE...MOVING
EAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
SHAWNEE...ADA...SEMINOLE...TECUMSEH...HOLDENVILLE...SULPHUR...
DAVIS...WEWOKA...WYNNEWOOD...STRATFORD...KONAWA...WETUMKA...BYNG...
MAUD...ALLEN...ROFF...EARLSBORO...STONEWALL...BOWLEGS AND DUSTIN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 56 AND 66.
 INTERSTATE 40 BETWEEN MILE MARKERS 190 AND 213.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3514 9601 3512 9601 3512 9603 3509 9606
      3506 9607 3505 9609 3495 9609 3438 9644
      3452 9729 3544 9683 3542 9662 3539 9661
      3541 9659 3539 9655 3539 9653 3541 9654
      3540 9644 3529 9644 3529 9598 3515 9598
TIME...MOT...LOC 0746Z 288DEG 44KT 3536 9680 3459 9726

MBS
Local storm report, Jul 15, 3:05 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
305 AM CDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     TSTM WND GST     3 NNW SHAWNEE           35.38N 96.94W
07/15/2016  M58.00 MPH       POTTAWATOMIE       OK   MESONET

&&

BTHOREN
Special weather statement, Jul 15, 3:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
321 AM CDT FRI JUL 15 2016

TXZ088-089-150900-
ARCHER TX-BAYLOR TX-
321 AM CDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ARCHER AND
NORTHEASTERN BAYLOR COUNTIES UNTIL 400 AM CDT...

AT 321 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF
LAKE KEMP...MOVING SOUTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
LAKE DIVERSION...LAKE KICKAPOO...WESTOVER...NORTHEASTERN LAKE KEMP...
DUNDEE AND MABELLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3348 9901 3376 9921 3383 9916 3383 9908
      3381 9896 3372 9862
TIME...MOT...LOC 0814Z 311DEG 22KT 3378 9908

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 9:22 PM CDTSpecial Weather StatementOUNHarmon23 min
Jul 14, 9:31 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson59 min
Jul 14, 10:00 PM CDTSpecial Weather StatementOUNLogan60 min
Jul 14, 10:13 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman47 min
Jul 14, 10:26 PM CDTSpecial Weather StatementOUNBlaine, Dewey64 min
Jul 14, 10:32 PM CDTAreal Flood AdvisoryOUNHarmon, Jackson3 hr
Jul 14, 10:43 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey62 min
Jul 14, 10:52 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jackson, Tillman53 min
Jul 14, 11:06 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne39 min
Jul 14, 11:07 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita53 min
Jul 14, 11:09 PM CDTSpecial Weather StatementOUNRoger Mills66 min
Jul 14, 11:11 PM CDTAreal Flood AdvisoryOUNBlaine, Canadian, Custer, Dewey, Kingfisher3 hr
Jul 14, 11:22 PM CDTFlash Flood WarningOUNBlaine, Canadian, Kingfisher3 hr
Jul 14, 11:23 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan52 min
Jul 14, 11:27 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills33 min
Jul 14, 11:31 PM CDTAreal Flood AdvisoryOUNGarfield, Kingfisher, Logan, Noble3 hr
Jul 14, 11:39 PM CDTSpecial Weather StatementOUNOklahoma66 min
Jul 14, 11:41 PM CDTSpecial Weather StatementOUNKingfisher, Payne64 min
Jul 14, 11:47 PM CDTSpecial Weather StatementOUNCotton, Tillman58 min
Jul 14, 11:49 PM CDTSpecial Weather StatementOUNCanadian, Custer, Washita56 min
Jul 14, 11:54 PM CDTAreal Flood AdvisoryOUNBeckham, Blaine, Caddo, Custer, Dewey, Roger Mills and 1 more3 hr
Jul 14, 11:57 PM CDTFlash Flood WarningOUNCuster, Washita3 hr
Jul 14, 11:59 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills, Washita48 min
Jul 15, 12:16 AM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne29 min
Jul 15, 12:21 AM CDTSpecial Weather StatementOUNGreer, Kiowa39 min
Jul 15, 12:29 AM CDTSpecial Weather StatementOUNCaddo, Canadian, Grady61 min
Jul 15, 12:37 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Grady113 min
Jul 15, 12:49 AM CDTSpecial Weather StatementOUNPayne56 min
Jul 15, 12:51 AM CDTSpecial Weather StatementOUNCleveland, Logan, Oklahoma54 min
Jul 15, 12:59 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, McClain46 min
Jul 15, 1:05 AM CDTAreal Flood AdvisoryOUNCanadian, Kingfisher, Oklahoma3 hr
Jul 15, 1:08 AM CDTSevere Thunderstorm WarningOUNPayne52 min
Jul 15, 1:17 AM CDTFlash Flood WarningOUNBlaine, Caddo, Canadian, Grady3 hr
Jul 15, 1:36 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, McClain, Oklahoma54 min
Jul 15, 1:41 AM CDTAreal Flood AdvisoryOUNCleveland, Grady, McClain, Oklahoma3 hr
Jul 15, 1:45 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Comanche, Garvin, Grady, McClain45 min
Jul 15, 1:55 AM CDTFlash Flood WarningOUNCleveland, McClain, Oklahoma3 hr
Jul 15, 2:09 AM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, McClain3 hr
Jul 15, 2:18 AM CDTSpecial Weather StatementOUNOklahoma, Pottawatomie57 min
Jul 15, 2:21 AM CDTSpecial Weather StatementOUNGarvin, McClain, Pottawatomie54 min
Jul 15, 2:31 AM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie3 hr
Jul 15, 2:46 AM CDTSpecial Weather StatementOUNGarvin59 min
Jul 15, 2:49 AM CDTSpecial Weather StatementOUNHughes, Murray, Pontotoc, Seminole56 min
Jul 15, 3:13 AM CDTAreal Flood AdvisoryOUNCarter, Cleveland, Garvin, McClain, Murray, Pontotoc and 2 more3 hr
Jul 15, 3:33 AM CDTSpecial Weather StatementOUNCarter, Johnston, Marshall, Murray57 min
Jul 15, 3:46 AM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc59 min
Jul 15, 3:53 AM CDTAreal Flood AdvisoryOUNCarter, Coal, Johnston, Murray, Pontotoc3 hr
Jul 15, 4:19 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal, Johnston, Marshall56 min
Jul 14, 8:54 PM CDTSpecial Weather StatementOUNFoard36 min
Jul 14, 9:02 PM CDTSpecial Weather StatementOUNFoard, Knox28 min
Jul 15, 12:31 AM CDTSpecial Weather StatementOUNArcher, Baylor, Clay, Wichita59 min
Jul 15, 1:02 AM CDTAreal Flood AdvisoryOUNArcher, Baylor, Clay3 hr
Jul 15, 6:02 AM CDTSpecial Weather StatementOUNClay43 min
Jul 15, 6:44 AM CDTSevere Thunderstorm WarningOUNClay46 min
Jul 15, 4:26 PM CDTSpecial Weather StatementOUNBaylor34 min

Nearby

Special Weather Statements in Texas, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.